Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 72 • Issue: 3 • Year: 2008 • Total articles: 15<< Previous issue | Next issue >>
Table of Contents
Permanent rotations of a body with a viscous filler suspended on a rod
A.V. Karapetyan and T.S. Sumin
235-249
Linear problems of the stability of a type of rotation of a satellite about the centre of mass
A.P. Markeyev
250-258
Evolution of the precessional motion of unbalanced gyrostats of variable structure
A.V. Doroshin
259-269
The existence of smooth solutions in a problem of the optimal control of the rotation of an axisymmetric rigid body
A.N. Sirotin
270-278
Logarithmic matrix norms in motion stability problems
O.A. Peregudova
279-287
The rolling of a wheel along a corrugated rail
P.M. Belotserkovskii and L.V. Pugina
288-295
Bifurcation of multimode flows of a viscous fluid in a plane diverging channel
L.D. Akulenko and S.A. Kumakshev
296-302
The phase velocity of acoustic perturbations near a vibration excitation source
A.N. Klishko
303-305
The construction of a model of the growth of a defect for finite strains: Non-local criteria
V.A. Levin
306-311
The vibrations of a thin elastic orthotropic circular cylindrical shell with free and hinged edges
G.R. Gulgazaryan, L.G. Gulgazaryan, and R.D. Saakyan
312-322
Neutral stability of compression solitons in the bending of a non-linear elastic rod
A.T. Ilichev
323-330
Stress singularity at the vertex of homogeneous and composite cones for different boundary conditions
V.P. Matveyenko, T.O. Nakaryakova, N.V. Sevodina, and I.N. Shardakov
331-337
The solution of three-dimensional friction contact problems
A.S. Kravchuk
338-346
Scenarios for the quasistatic growth of a slightly curved and kinked crack
S.A. Nazarov
347-359
Self-similar solution of a tensile crack problem in a coupled formulation
L.V. Stepanova and M.Ye. Fedina
360-368
Volume: 72 • Issue: 3 • Year: 2008 • Total articles: 15<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100